# SDR FDEA201901300227

- Difficulty date: January 30, 2019
- Submitted: January 31, 2019
- Operation: Air carrier
- Aircraft: N973FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26151
- Aircraft time: 50,814 hours, 22,625 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 146N53183
- Condition: Chafed
- Location: Bs 1689-1706
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT PRESSURE DECK HAS 3 EA BLEND OUTS, OUT OF LIMITS AT APPROX STA 1689 TO STA 1706, RBL 23 TO RBL 35.   INSTALLED DOUBLER REPAIR ON MAIN CABIN AFT DECK AT STA.1689 TO STA. 1706, RBL 23  TO   RBL 35 IAW B757 SRM 53-60-51-2R REPAIR 2 ALTERNATIVE I.
